# SDR MASA2009122700364

- Difficulty date: December 26, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 31,227 hours, 31,769 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: 3A960073WI
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 15,982 hours, 17,666 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7107 DEN-CPR - ACFT DIVERTED DUE TO LOSS OF OIL PRESSURE IN NR 1 ENGINE.  SHUT ENGINE DOWN AND DECLARED EMERGENCY.  MX DETERMINED THAT THE OIL COOLER WAS LEAKING.  REMOVED AND REPLACED NR 1 ENG OIL COOLER, OPS/LEAK CHECK GOOD.
